# SDR NACA2024120200001

- Difficulty date: December 2, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 65,423 hours, 45,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED BELOW STOP FITTING AT BS 887 LBL 45.50. SEAT TRACK REMOVED AND REPLACED FROM 480-510 AT LBL 24.75 IAW 737-400 SRM 51-4002 REPAIR OPTION 2.
